# SDR 2006UALA02249

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 17,418 hours, 6,862 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING CHECK FAILED.  REPLACED AFT EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED EMERGENCY LIGHT TEST, CHECKED NORMAL.
